# SDR USAASB04088

- Difficulty date: July 7, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N528AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24410
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE LOWER EMERGENCY EXIT SIGNS AT THE L1 AND R1 DOORS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE CHARGER ASSEMBLY AND BATTERY.  OPERATIONAL CHECK GOOD.  (M)
